# SDR AALA201802269052

- Difficulty date: February 25, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 54,111 hours, 23,641 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Reads Low
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST ACCUMULATOR REQUIRES SERVICE. FOUND AT 10 DEGREESC 1200PSI. SERVICED L2 DOOR ASSIST ACCUMULATOR PER AMM 52-13-00.
